Hi I'm a 22 y/o female. I'm experiencing a numbness in my big toe and tingling in my foot and lower leg for the past few days that is getting me worried. It's strange b/c the skin, nail, etc. look absolutely perfect and normal.
My blood pressure is always perfect, I'm a non-smoker, and I had blood tests 1 year ago to check for hypothyroidism and some other things which was all clear (runs in the family.)
An Aunt has MS but other than that nothing runs in the family.
I take nightly meds for migraine (zonegran, seasonique, B-complex, magnesium) and although I've been on zonegran for a year and never had these symptoms I'm wondering if this could be related to the meds? I haven't taken my abortive/pain meds for a migraine in a week. I haven't had numbness in my feet since I switched a year ago from Topamax and even then it never lasted this long...
A couple of weeks ago I fought off a sinus bug with help from a z-pack but my glands still felt a bit swollen last week. Should I see my doctor or tough it out?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.